# SDR ASAA2014091509184

- Difficulty date: September 15, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 68,707 hours, 39,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C3570340
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FOREFLAP INBD L/E IS CHAFED ON REPAIR.  ACFT GROUNDED. REPAIRED RT WING OTBD FOREFLAP IAW SRM 57-3-01-2R-1, FIG 201.
